# SDR SWIA2018070944872

- Difficulty date: June 14, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 24,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A DENT ABOVE FWD POT WATER DOOR CUTOUT.  (C-CHECK) 07/08/2018 REPAIRED DENT ABOVE FWD POT WATER DOOR CUTOUT IAW REO.
